# SDR USAA20100303SB027

- Difficulty date: March 3, 2010
- Submitted: March 3, 2010
- Operation: Air carrier
- Aircraft: N460UW
- Make and model: Boeing 737-4B7
- Aircraft serial: 25024
- Engine: Cfmint CFM563B2
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Sensor
- Part number: 9334M96P02
- Part serial: WYG53970
- Condition: Faulty
- Location: Nr 1 Engine
- Part time: 54,061 hours, 36,048 cycles
- Stage of operation: DE
- How discovered: O
- Nature of condition: R
- Precautionary procedure: O

## Discrepancy

CLT - ON DESCENT TO CLT, THE NR 1 ENGINE EXPERIENCED COMPRESSOR STALLS.  CREW PULLED BACK UNTIL STALLS CEASED AT IDLE.  NO ENGINE EXCEEDANCE REPORTED.  FLIGHT LANDED WITHOUT FURTHER INCIDENT.  AN EMERGENCY WAS DECLARED.  MAINTENANCE ACCOMPLISHED NR 1 ENGINE TROUBLESHOOTING PER MM 71-00-43.  P/P TEST 11 T2/CIT TEST FAILED CIT SENSOR.  REMOVED AND REPLACED CIT SENSOR PER MM 73-21-02.  VS FEEDBACK CABLE RESISTANCE CHECK ALSO FAILED.  REMOVED AND REPLACED VSV FEEDBACK CABLE AND ADJUSTED PER MM 75-31-02.  ACCOMPLISHED SUCCESSFUL ACCEL/DECEL CHECK PER MM 71-00-00 TEST NR 8.  NO COMPRESSOR STALLS NOTED.
